# SDR YENA20151026519

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 25,908 hours, 15,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007080757
- Condition: Failed
- Location: Nr 2
- Part time: 22,032 hours, 13,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE IN THE CABIN.  SMOKE FUMES DISSAPATED ONCE RECIRCULATION AND BLEED BUTTONS WERE PUSHED OUT. PER FIM TASK 21-20-00-810-801-A COMPLIED WITH INSPECTION OF THE SYSTEM AS DIRECTED. FOUND PACK NR 2 FAILED.  R & R NR 2 ACM IAW 21-51-005. OPS AND LEAK CHECK GOOD PERFORMED A HIGH POWER RUN-UP OF ENGINE NR 1 TO VERIFY BLEED SYSTEM INTEGRITY.
